# SDR SWAA2024052287850

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,850 hours, 28,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE DISLODGED WHEN DOOR OPENED. GIRT BAR WAS NOT ENGAGED; SLIDE WAS NOT ACTIVATED.<[01] RE INSTALLED FWD SERVICE DOOR ESCAPE SLIDE PACK AND COVER PER AMM 25-66-01. OP CHECK GOOD.
